Jump to content

Search the Community

Showing results for tags 'gibberish'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Can missing your sertraline for 3 days cause a delayed withdrawal effect a couple of weeks later? Has anyone else experienced hypnogogic jerks combined with gibberish-like exclamations that sound like words but are just wordlike noises? And not just a short yell, like a sentence of gibberish that seems like it's an attempt to communicate something but the words don't form. I can't tell if these reactions are to do with messing up my pill intake, or if they're a symptom of repressed anger bubbling up when I start to lose concsiousness. During the day, i've been trying to be mindful of my anger and not repress it or distract myself, and it's meant that i spend most of the day feeling angry. Occasionally if something particularly frustrating happens, I find myself involuntarily twitching and having to stop myself from shouting/swearing, It feels very similar to the thing happening at night, just I have more conscious control over myself when I'm wide awake. So what I'm trying to figure out is, is this a symptom of missing my pills for a few days semi-recently, or is it a consequence of unrepressing feelings?
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy